LR tests for random-coefficient covariance structures in an extended growth curve model

Fujikoshi, Yasunori, von Rosen, Dietrich . Journal of Multivariate Analysis 2000. 75 (2) :245-268

Locate this article in:

Bibtex

@article{CIS-166129,
  Author = {Fujikoshi, Yasunori and von Rosen, Dietrich},
  Title = {LR tests for random-coefficient covariance structures in an extended growth curve model},
  Journal = {Journal of Multivariate Analysis},
  Volume = {75},
  Number = {2},
  Year = {2000},
  Pages = {245--268},
  Keywords = {Asymptotic distributions}
}

Similar articles